# SDR UALA2013062804540

- Difficulty date: June 27, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 39,277 hours, 17,017 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Insulator
- Condition: Missing
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BMC2 TEST FAILED.  MESSAGE RT WING LOOP "B" INOPERATIVE AFTER REPLACING "B" LOOP 79HF.  REPLACED MISSING SOCKET INSULATOR, CONNECTOR AT 64HF REF AMM.  BMC2 TEST NORMAL.
